Selected Articles in PDE

Yamna Boukhatem, Benyattou Benabderrahmane
Polynomial decay and blow up of solutions for variable coefficients viscoelastic wave equation with acoustic boundary conditions
Acta Math Sin, Engl Ser, 32(2), 153-174 (2016) [Full text]

Hui Liu, Yi Ming Long
The existence of two closed characteristics on every compact star-shaped hypersurface in ℜ4
Acta Math Sin, Engl Ser, 32(1), 40-53 (2016) [Full text]

Chang-Lin Xiang
Quantitative properties on the steady states to a Schrödinger-Poisson-Slater System
Acta Math Sin, Engl Ser, 31(12), 1845-1856 (2015) [Full text]

Shuang Jie Peng, Jing Yang
Multiple positive solutions for a nonlinear elliptic equation involving Hardy-Sobolev-Maz’ya term
Acta Math Sin, Engl Ser, 31(6), 893-912 (2015) [Full text]

Shi Hui Zhu
Blow-up dynamics of L 2 solutions for the Davey-Stewartson system
Acta Math Sin, Engl Ser, 31(3), 411-429 (2015) [Full text]

Gao Cheng Yue, Cheng Kui Zhong
Long-term analysis of degenerate parabolic equations in ℜN
Acta Math Sin, Engl Ser, 31(3), 383-410 (2015) [Full text]

Han Chun Yang, Hong Jun Cheng
Riemann problem for a geometrical optics system
Acta Math Sin, Engl Ser, 30(11), 1846-1860 (2014) [Full text]

Xing Dong Tang, Ji Hui Zhang
On the blowup phenomenon for N-coupled focusing Schrödinger system in ℜd(d ≥ 3)
Acta Math Sin, Engl Ser, 30(7), 1161-1179 (2014) [Full text]

Ji Qiang Zheng
The defocusing energy-supercritical Hartree equation
Acta Math Sin, Engl Ser, 30(4), 547-566 (2014) [Full text]

Su Fang Tang, Jing Bo Dou
Liouville type theorems for a system of integral equations on upper half space
Acta Math Sin, Engl Ser, 30(2), 261-276 (2014) [Full text]